# SDR 2A6D20240402001

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: General aviation
- Aircraft: N629AM
- Make and model: Snias AS350B3
- Aircraft serial: 3941
- Aircraft time: 7,033 hours, 22,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Xmsn Deck
- Part number: UNKNOWN
- Condition: Chafed
- Location: Zone 200
- Part time: 7,033 hours, 22,759 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFING DAMAGE WAS DISCOVERED ON THE L/H SIDE TRANSMISSION DECK.
